# SDR 2000UALA00437

- Difficulty date: July 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 62,759 hours, 35,958 cycles
- Engine: Pwa JT8D15
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 65002815
- Condition: Failed
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN FUELING PANEL OPENED AND POWER ON, SMOKE AND SPARKS ERUPTED.  *S/D*  REPLACED NR 2 TANK IN TRANSIT INDICATOR LIGHT ASSEMBLY.
